# SDR WGE2008F00001

- Difficulty date: August 26, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N139DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000054
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: EM41165
- Part serial: LT0586RT0208
- Condition: Failed
- Location: Nr 1 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF MX LOG PAGE NR 2805, NR 1 FLAP FAIL CAS MESSAGE AT 1030Z ON APPROACH.  WO2557, TASKCARD NR-00002.  REMOVED AND REPLACED RT IB FLAP ACTUATOR IAW EA500 AMM 27-51-11. PERFORMED A FLAP ADJUSTMENT/TEST IAW EA500 AMM 27-50-00. CHECKED GOOD. REPLACED LT IB FLAP ACTUATOR WITH NEW UNIT IAW EA500 AMM, CH 27-51-11.  PERFORMED ADJUSTMENT/ TEST IAW EA500 AMM CH 27-50-00.  (K)
